Alert archive / California / Gale Warnings in 2016

Gale Warning 31, NWS Los Angeles, CA

November 28, 2016

NWS Los Angeles, CA issued this gale warning at Nov 28, 2016, 2:10 PM PST. It took effect at Nov 28, 2016, 3:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2016, 2:10 PM PST (22:10 UTC)
In effect from
Nov 28, 2016, 3:00 PM PST
Expired
Nov 29, 2016, 1:07 AM PST
In force
10 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

189 
WHUS76 KLOX 282210
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
210 PM PST MON NOV 28 2016

PZZ670-673-290615-
/O.UPG.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
/O.NEW.KLOX.GL.W.0031.161128T2300Z-161129T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
210 PM PST MON NOV 28 2016

...GALE WARNING IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 11 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-290615-
/O.UPG.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
/O.NEW.KLOX.GL.W.0031.161128T2300Z-161129T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
210 PM PST MON NOV 28 2016

...GALE WARNING IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 11 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-290615-
/O.EXB.KLOX.SC.Y.0135.161128T2300Z-161129T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
210 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ650-655-290615-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
210 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
3 follow-up statements
060 
WHUS76 KLOX 290113
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
513 PM PST MON NOV 28 2016

PZZ650-290915-
/O.UPG.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
/O.EXB.KLOX.GL.W.0031.000000T0000Z-161129T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
513 PM PST MON NOV 28 2016

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 7 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-673-290915-
/O.CON.KLOX.GL.W.0031.000000T0000Z-161129T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
513 PM PST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 11 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-290915-
/O.CON.KLOX.GL.W.0031.000000T0000Z-161129T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
513 PM PST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 11 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-290915-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
513 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ655-290915-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
513 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
743 
WHUS76 KLOX 290400
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
800 PM PST MON NOV 28 2016

PZZ650-291100-
/O.CAN.KLOX.GL.W.0031.000000T0000Z-161129T0500Z/
/O.EXA.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
800 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTH WINDS 10 TO 20 KT WITH GUSTS TO 30 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 7 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ670-673-291100-
/O.CON.KLOX.GL.W.0031.000000T0000Z-161129T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
800 PM PST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTH WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-291100-
/O.CON.KLOX.GL.W.0031.000000T0000Z-161129T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
800 PM PST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...NORTH WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 8 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-291100-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
800 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ655-291100-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
800 PM PST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
139 
WHUS76 KLOX 290907
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
107 AM PST TUE NOV 29 2016

PZZ670-673-291700-
/O.CAN.KLOX.GL.W.0031.000000T0000Z-161129T1100Z/
/O.EXB.KLOX.SC.Y.0135.000000T0000Z-161129T1700Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
107 AM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 10 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ676-291700-
/O.CAN.KLOX.GL.W.0031.000000T0000Z-161129T1100Z/
/O.EXB.KLOX.SC.Y.0135.000000T0000Z-161129T1700Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
107 AM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTH WINDS 10 TO 20 KT WITH GUSTS TO 35 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 10 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ650-291100-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
107 AM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-291100-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
107 AM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ655-291100-
/O.CON.KLOX.SC.Y.0135.000000T0000Z-161129T1100Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
107 AM PST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KJ

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Nov 28, 11:03 AM PST, 3 hours 7 minutes earlier.

Area forecast discussion, Nov 28, 11:03 AM PST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1103 AM PST Mon Nov 28 2016

.SYNOPSIS...
A weak disturbance will bring the possibility of light showers
from Santa Barbara county northward today and over northern
mountain slopes tonight. Breezy conditions will continue through
Wednesday while temperatures exhibit a warming trend to near
seasonal levels. After another weak system brings cooler
conditions on Thursday...breezy conditions and a warming trend can
be expected Friday through the weekend.

&&

.SHORT TERM...(TDY-WED)

Forecast area essentially in between systems this morning with
the trough that brushed the area continuing to move eastward and a
second trough that will zip through the western Great Basin
tonight. Still plenty of fast northwest flow aloft to keep it
breezy to windy mainly in the Antelope Valley and some mountain
locations. Wind advisory remains in place through this evening to
cover these winds and although a low end advisory, will let it
stand at this time. Models, especially the LOX local high-res WRF,
do show an increase in northwest winds across the Antelope Valley
today and reports show some winds picking up in the last couple
of hours. Temperatures have moderated some over yesterday at this
time, but even with some warmup across the area, high temps will
still be around 5 to 10 degrees below normal. Nothing in the way
of precipitation to speak of. Current forecast has pops on the
north slope of the Ventura County mountains this afternoon and
tonight, which is reasonable as winds shift more to a northerly
direction behind the trough that brushes the area tonight.

Surface high pressure builds over the western Great Basin tonight.
Not a very strong high pressure, however, and 12z Tuesday LAX to
DAG gradients aren't that strong...only at around -4 mb or so.
Thus northeast winds will develop late tonight through the usual
areas of LA and VTU Counties. At this time they look to be under
advisory levels and will reevaluate the situation later as to
weather that will still be the case, or if they might sneak above
advisory level to warrant issuing a wind advisory for the
mountains. Temperatures do warm tomorrow with this NE winds but
highs are still below normal. Still not much change expected for
Wednesday with a alight warmup but not as breezy.

.LONG TERM...(THU-SUN)

Hgts will lower Thursday in response to a trof rippling through
nrn CA. The day will start off with offshore flow but it will
quickly turn onshore in the afternoon and this along with the
lower hgts will produce max temps 3 to 6 degree cooler than
Wednesdays.

Both the EC and GFS are shifting away from their previous thinking
of a big cold upper low moving out of the Great Basin and into SRN
CA for Fri and Sat. Now both mdls forecast the low to be much
further to the east (much further according to the EC) The GFS
still brings a little upper support for a santa ana event while
the new EC has none at all. So it now looks like a clearer warmer
couple of days than was thought ydy.

Sunday looks like it might be a mostly-toasty day as both the EC
and the GFS push a 580 DM ridge into SRN CA. This along with the
offshore flow will make it the warmest day of the next 7.

&&

.AVIATION...28/1800Z.

At 1647Z at KLAX...There was no marine layer this morning.

Northwest flow was bringing cloudy skies and fresh winds to the
central coast. Much of the rest of the forecast area had partly
skies and fresh winds. Further drying in the next 24 hours will
decrease the clouds but the winds will shift around to a Santa Ana
direction with gusty winds below passes and canyons.

KLAX...Good confidence in the 18z TAF. There is a twenty percent
chance of MVFR CIGs 16z-00z. Otherwise VFR conditions will
prevail.

KBUR...Good confidence in the 18z TAF. There is a twenty percent
chance of MVFR CIGs 16z-00z. Otherwise VFR conditions will
prevail.

&&

.MARINE...28/900 AM.

rough seas will continue to affect all coastal waters.

A Small Craft Advisory (SCA) for Hazardous Seas has expired for
the inner waters of the Central Coast through this morning. A SCA
for both wind and seas is in effect for the remainder of the
coastal waters through late tonight.

A beach hazards statement is in effect for the Ventura and Los
Angeles County west-facing beaches as well as for Catalina Island
through this evening. A High Surf Advisory is in effect for the
beaches of the Central Coast through late tonight.

A Beach Hazard Statement is in effect for the Santa Barbara
County south coast through this evening.

SCA conditions due to winds and seas will likely continue across
the outer waters periodically through Thursday. There is a thirty
percent chance of gale force winds this afternoon and this
evening.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 9 PM PST this evening for
      zones 34-35. (See LAXCFWLOX).
     Beach Hazards Statement in effect until 9 PM PST this evening
      for zones 39>41-87. (See LAXCFWLOX).
     Wind Advisory in effect until 9 PM PST this evening for zones
      53-54-59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Tuesday for
      zones 650-655-670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(WED-SUN)
No hazards expected for Wednesday and Thursday.

Gusty northeast winds expected Friday and Saturday for the
mountains of Los Angeles and Ventura County.

No hazards expected for Sunday.

&&

PUBLIC...Jackson/rorke
AVIATION...Sweet
MARINE...sweet
SYNOPSIS...RAT

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 7:56 PM PSTSmall Craft AdvisoryLOX37 hr
Nov 28, 3:14 AM PSTHigh Surf AdvisoryLOXLos Angeles6 hr
Nov 28, 3:20 AM PSTSmall Craft Advisory for Hazardous SeasLOX6 hr

Nearby

Gale Warnings in California, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.